# SDR USAA2012112300012

- Difficulty date: November 21, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 183 hours, 77 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277001
- Part serial: FR3874
- Condition: Low Pressure
- Location: R3 Door
- Part time: 183 hours, 77 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MESSAGE '3R DOOR SLIDE PACK PRESSURE' INDICATION ON CIDS PANEL.  SERVICED 3R DOOR ASSIST PRESSURE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002-A.
